Quasi-normal modes of a black hole

Panchapakesan, N. ; Majumdar, Bhabani (1987) Quasi-normal modes of a black hole Astrophysics and Space Science, 136 (2). pp. 251-257. ISSN 0004-640X

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/xr673228773123...

Related URL: http://dx.doi.org/10.1007/BF00642117


The quasi-normal modes of a black hole are calculated requiring that the ingoing amplitudes vanish at infinity. The amplitude is obtained by making the solutions valid close to and far away from the horizon. The normal-modes are obtained in the form of polynomial solutions.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:67134
Deposited On:29 Oct 2011 03:41
Last Modified:29 Oct 2011 03:41

Repository Staff Only: item control page